# SDR 97UAL900784

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE COULD NOT BE RAISED PASS THE LEVER LATCH SOLENOID.
